Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes blue discoloration on the feet while treating chronic heart failure?

my 85 year old mother has been diagnosed with chronic heart failure - she is being cared for by her family doctor but in between visits like now - she is weak - shaky and has blue feet. She takes a lot of meds - diuretics - blood thinners - blood pressure pills - gout pills and some others. Why are her feet blue?
Tue, 30 Oct 2018
Report Abuse
General & Family Physician 's  Response
Hi,

The symptoms are related to peripheral cianosis. The blue coloring means that the actual disease is interfering with body's ability to deliver oxygen-rich blood to all the tissues that need them.

I suggest you to consult the cardiologist for further evaluation. The medication that your mother is taking should be reviewed by the cardiologist.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my mother is 69 years if age, she has chronic heart failure, she has swelling in her legs, they are very purple, both feet have sores, there are...